# SDR SWAA2014051528032

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 73,186 hours, 61,832 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430130
- Part serial: 1695
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP TOP OTBD SIDE DAMAGED.  R & R FORE FLAP IAW AMM.
